Multiple nontrivial solutions for neumann problems involving the p-laplacian: A morse theoretical approach

Alexandru Kristály, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticle

8 Citations (Scopus)


We consider nonlinear elliptic Neumann problems driven by the p-Laplacian. Using variational techniques together with Morse theory (in particular, critical groups and the Poincaré-Hopf formula), we prove some multiplicity results: either three or four distinct nontrivial solutions are guaranteed, depending on the geometry and smoothness of the nonlinear term.

Original languageEnglish
Pages (from-to)83-107
Number of pages25
JournalAdvanced Nonlinear Studies
Issue number1
Publication statusPublished - Feb 2010



  • Morse theory
  • Multiple solutions.
  • Neumann problem
  • P-Laplacian

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematics(all)

Cite this